# SDR DHL2005804003

- Difficulty date: March 16, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

FLAPS SPLIT DURING DEPLOYMENT TO 12 PERCENT, PERFORMED ASYMMETRIC FLAP ABNORMAL PROCEDURE AND PARTIAL FLAP LANDING PROCEDURE.  LANDED A/C WITH ZERO FLAPS. AFTER R/R OG LT INBD FLAP ACTUATOR, PERFORMED GOOD OPS CHECK OF FLAPS PER DC-8 M/M 27-51-9.
